EconPapers    
Economics at your fingertips  
 

Generalized Stability of C * -Ternary Quadratic Mappings

Choonkil Park and Jianlian Cui

Abstract and Applied Analysis, 2007, vol. 2007, 1-6

Abstract:

We prove the generalized stability of C * -ternary quadratic mappings in C * -ternary rings for the quadratic functional equation f ( x + y ) + f ( x − y ) = 2 f ( x ) + 2 f ( y ) .

Date: 2007
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2007/023282.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2007/023282.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:023282

DOI: 10.1155/2007/23282

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:023282